# SDR HALA2016052200204

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 23,665 hours, 56,247 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, ALL GEAR UNSAFE, RED, LIGHTS ILLUMINATED.  GEAR HANDLE WAS FOUND TO BE STICKY AND TIGHT.  SUSPECT GEAR HANDLE WAS NOT MOVED TO THE FULL DOWN AND LOCKED POSITION DURING GEAR EXTENTION.  INSPECTED AND CHECKED RIGGING BETWEEN GEAR CONTROL HANDLE AND CONTROL VALVE IAW AMM 32-30-01-830-801, NO DEFECTS NOTED OR ADJUSTMENT REQUIRED.  INSPECTED AND CLEANED DUST/DEBRIS FROM LANDING GEAR HANDLE MODULE REF AMM 32-31-06, ALSO INSPECTED GEAR HANDLE SWITCH S1-89 FOR CONDITION AND SECURITY. PERF MULTIPLE GEAR SWINGS IAW AMM 32-30-00-720-801, NO DEFECTS NOTED. OK FOR SERVICE.
